The Mathematical Institute, University of Oxford, Eprints Archive

A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence

Korobeinikov, A. and Maini, P. K. (2004) A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence. Mathematical Biosciences and Engineering, 1 (1). pp. 57-60.

[img]
Preview
PDF
88Kb

Abstract

Explicit Lyapunov functions for SIR and SEIR compartmental epidemic models with nonlinear incidence of the form $\beta I_p S_q$ for the case p<1 are constructed. Global stability of the models is thereby established.

Item Type:Article
Uncontrolled Keywords:Direct Lyapunov method, endemic equilibrium state, globabl stability, nonlinear incidence.
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:369
Deposited By:Philip Maini
Deposited On:16 Nov 2006
Last Modified:20 Jul 2009 14:20

Repository Staff Only: item control page